# SDR HDNA2023053010003

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,799 hours, 38,174 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW MEMBERS AND PASSENGER SMELLED FUEL IN THE CABIN.  PILOT DID NOT SMELL FUEL BUT LANDED FOR MX INSPECTION FOR GOOD MEASURE.  IT WAS DETERMINED TO BE ERRONEOUS AND THERE WAS ZERO FUEL LEAKAGE FROM THE AIRCRAFT OR ANY COMPONENTS.
